Factsheet data is now cached locally - if you have visited a page you can now view it offline!
Are you a harm reduction organisation using TripSit? Let us know about you!
A synthetic opioid used as an analgesic. It is only used IM and IV in the medical field and has respiratory depressant effects. It is pregnancy category C and schedule IV in the US.
These drugs pose a higher risk of causing habit forming behaviour, take particular care with the amount and frequency they are taken.Read more on TripSit Wiki...
Depressants are drugs which reduce arousal and stimulation in the user, characterised by a depressing of mental and physical functions.Read more on TripSit Wiki...
All other CNS depressants
When mixed with a barbituate in a syringe it will crystallize which can be fatal.
- Both substances bring a risk of vomiting and unconsciousness. If the user falls unconscious while under the influence there is a severe risk of vomit aspiration if they are not placed in the recovery position.
- This combination can potentiate the effects of the opioid
- CNS depression, difficult breathing, heart issues, hepatoxic, just very unsafe combination all around. Additionally if one takes dxm, their tolerance of opiates goes down slightly, thus causing additional synergistic effects.
- Stimulants increase respiration rate allowing a higher dose of opiates. If the stimulant wears off first then the opiate may overcome the patient and cause respiratory arrest.
- Both substances potentiate the ataxia and sedation caused by the other and can lead to unexpected loss of consciousness at high doses. Place affected patients in the recovery position to prevent vomit aspiration from excess. Memory blackouts are likely
- The two substances potentiate each other strongly and unpredictably, very rapidly leading to unconsciousness. While unconscious, vomit aspiration is a risk if not placed in the recovery position
- Concomitant use of tramadol increases the seizure risk in patients taking other opioids. These agents are often individually epileptogenic and may have additive effects on seizure threshold during coadministration. Central nervous system- and/or respiratory-depressant effects may be additively or synergistically present
- Central nervous system and/or respiratory-depressant effects may be additively or synergistically present. The two substances potentiate each other strongly and unpredictably, very rapidly leading to unconsciousness. While unconscious, vomit aspiration is a risk if not placed in the recovery position Blackouts/memory loss likely
- PCP can reduce opioid tolerance, increasing the risk of overdose
- Both substances potentiate the ataxia and sedation caused by the other and can lead to unexpected loss of consciousness at high doses. While unconscious, vomit aspiration is a risk if not placed in the recovery position. Memory blackouts are likely.
- Coadministration of monoamine oxidase inhibitors (MAOIs) with certain opioids has been associated with rare reports of severe and fatal adverse reactions. There appear to be two types of interaction, an excitatory and a depressive one. Symptoms of the excitatory reaction may include agitation, headache, diaphoresis, hyperpyrexia, flushing, shivering, myoclonus, rigidity, tremor, diarrhea, hypertension, tachycardia, seizures, and coma. Death has occurred in some cases.
Low Risk & Increased Effects
Low Risk & No Increased Effects
- No unexpected interactions.
- No expected interactions, some opioids have serotonin action, and could lead to Serotonin Syndrome or a seizure. These are pretty much only to Pentazocine, Methadone, Tramadol, Tapenatdol.
- No unexpected interactions
- There have been very infrequent reports of a risk of serotonin syndrome with this combination, though this should not be a practical concern.